Discussion in 'General Parenting' started by crazymama30, Jul 19, 2012.

  1. crazymama30

    crazymama30 Active Member

    So of all the problems difficult child has, he has now started stuttering. Never had a problem with it before. The stuttering started after we reduced his short acting adderall from 10mg in the am and 10mg after school time to 5mg both times and for the last month has been on 5mg only in the morning. We also decreased his Lamictal from 300mg to 250mg. He has been doing really well, and it is nice to cut back on the medications.

    I just feel so bad for the poor kid. He has to see a pediatric endocrinologist as he is so short he does not even register on the height scales, and barely registers on the weight scales. They did the hand x rays, and his bone growth is about 2 years behind. did hormone blood work, and his hormone levels were a little low too. And he has been having back pain, so he had to go get x rays for that today.

    so now he stutters too. Seems to be when he is anxious or excited. Not all the time, but when he is pressured. It just started so suddenly, it seems really odd and no one has any thoughts about it.
  2. SearchingForRainbows

    SearchingForRainbows Active Member

    I don't have any experience with stuttering. Sorry this is happening to your difficult child. difficult child 2 does a strange thing with his lips when his anxiety is in high gear. He's been doing this from the time he was a toddler. It sort of serves as a warning signal that he needs time to decompress.

    Wish I had some useful advice. Hope someone else has some thoughts on this. Also hope his doctors can get to the bottom of it quickly! SFR